MAUDE Adverse Event Report: ARTHREX, INC. NIT G-PIN. BIO-INTERFERENCE SCREW 1.1MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. NIT G-PIN. BIO-INTERFERENCE SCREW 1.1MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number AR-1249
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested/is expected for evaluation but has not yet been received.The contribution of the device to the event as reported could not be determined as the device was not returned for evaluation.Lot number was not provided so device history record review cannot be performed.This type of event is typically caused by excessive driver force applied over the guide pin, driver tip hitting a flex point of the guide pin, prying/leveraging on the guide during use and/or re-using a guide pin from the single-use disposable kit that has been bent from prior use.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that after the acl surgery, during the control x-ray, the surgeon found a fragment of the pin.He did a second surgery the same day to remove it.No more information has been made available by the customer.

Brand Name
NIT G-PIN. BIO-INTERFERENCE SCREW 1.1MM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6180339
Report Number1220246-2016-00588
Device Sequence Number16323444
Product Code MDM
UDI-Device Identifier00888867006164
UDI-Public00888867006164
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-1249
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;